# SDR USAA001610

- Difficulty date: September 28, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOOR CUTOUT CRACKED 3 INCHES, LEFT AFT ENTRY DOOR LOWER FORWARD CORNER.  INSTALLED DOUBLER PER SRM 53-30-03 AND EA 68158.  (M)
